Curvature blow-up in perturbations of minimal cones evolving by mean curvature flow
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 21 (1994) no. 4, pp. 595-628
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1994_4_21_4_595_0,
author = {Vel\'azquez, J. J. L.},
title = {Curvature blow-up in perturbations of minimal cones evolving by mean curvature flow},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {595--628},
year = {1994},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 21},
number = {4},
mrnumber = {1318773},
zbl = {0926.35023},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1994_4_21_4_595_0/}
}
TY - JOUR AU - Velázquez, J. J. L. TI - Curvature blow-up in perturbations of minimal cones evolving by mean curvature flow JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1994 SP - 595 EP - 628 VL - 21 IS - 4 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1994_4_21_4_595_0/ LA - en ID - ASNSP_1994_4_21_4_595_0 ER -
%0 Journal Article %A Velázquez, J. J. L. %T Curvature blow-up in perturbations of minimal cones evolving by mean curvature flow %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1994 %P 595-628 %V 21 %N 4 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1994_4_21_4_595_0/ %G en %F ASNSP_1994_4_21_4_595_0
Velázquez, J. J. L. Curvature blow-up in perturbations of minimal cones evolving by mean curvature flow. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 21 (1994) no. 4, pp. 595-628. http://geodesic.mathdoc.fr/item/ASNSP_1994_4_21_4_595_0/